잠시만 기다려 주세요. 로딩중입니다.

Cisplatin-induced Atrioventricular Block Requiring a Pacemaker: Two Case Reports and a Literature Review

Electrolytes & Blood Pressure 2020년 18권 2호 p.49 ~ 52
소속 상세정보

Abstract


Chemotherapeutic drugs can cause cardiac toxicities such as cardiomyopathy, arrhythmia, and cardiovascular disease. The well-known side effects of cisplatin are nephrotoxicity, nausea, vomiting, and electrolyte imbalance. Cardiotoxicity induced by cisplatin is rare, and its pathophysiology is unknown. Here, we present two cases of complete and high-degree atrioventricular (AV) block that occurred during cisplatin-based chemotherapy and required pacemaker placement. A 64-year-old woman and a 75-year-old man, who had no underlying heart disease, developed dyspnea without chest pain and bradycardia during cisplatin-based chemotherapy. However, there were no significant differences in their serum electrolyte levels, cardiac enzyme levels, and echocardiography results before and after drug administration. The ECGs were confirmed with complete AV block and high-degree AV block, which requiring pacemaker placement. We assume that cisplatin directly caused the complete, high-degree AV block, which required a pacemaker placement in our cases. In such cases, a cumulative dose of cisplatin over 240 mg/m2 is a risk factor for early symptoms of AV block. If patients complain of dyspnea without chest pain during cisplatin-based chemotherapy, arrhythmic complications should be considered. This information may be helpful for clinicians treating patients with cisplatin chemotherapy.

키워드

Cardiotoxicity; Cisplatin; Complete atrioventricular block

원문 및 링크아웃 정보

등재저널 정보